# SDR CALA2025091809020

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 69,782 hours, 27,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1013436003KA06
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECONOMY PASSENGER SEAT EMERGENCY PATH LIGHTING INSPECTION. EPL HOUSING MOUNTING TABS BROKEN ROWS 21, 25.  R & R EPL HOUSING AT ROW 25 IAW CMM 25-21-56.  ROW 21 NEEDS MFG PN 1013436-003KA06 REF CMM 25-21-56.  LIGHT OPS NORMAL. REQUEST NEF 2510AG.  REPLACED EMERG LIGHT HOUSING. ROW 21&25. EMERG LIGHTS OPS CHECK GOOD. DIP CLEARED. IAW CMM25-21-56  REPLACED HOUSING ASSY.
